# SDR ASAA2013103196269

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,225 hours, 4,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004376
- Condition: Failed
- Location: Cockpit
- Part time: 28,532 hours, 9,150 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU EXEC LIGHT WILL NOT DIM WHEN LIGHTS DIM SWITCHED PLACED TO DIM AND EXECUTE FUNCTION REQUIRED.  INTERMITTENTLY FLASHES BETWEEN DIM AND BRIGHT.  ACFT GROUNDED.  REPLACED MCDU 34-61-01-400-802.  VERIFIED S/W CONFIG REF 34-61-00-750-802.
